Spectral properties of partial automorphisms of a binary rooted tree

dc.contributor.authorKochubinska, E.
dc.date.accessioned2023-02-27T16:19:30Z
dc.date.available2023-02-27T16:19:30Z
dc.date.issued2018
dc.description.abstractWe study asymptotics of the spectral measure of a randomly chosen partial automorphism of a rooted tree. To every partial automorphism x we assign its action matrix Ax. It is shown that the uniform distribution on eigenvalues of Ax converges weakly in probability to δ₀ as n → ∞, where δ₀ is the delta measure concentrated at 0.uk_UA
dc.identifier.citationSpectral properties of partial automorphisms of a binary rooted tree / E. Kochubinska // Algebra and Discrete Mathematics. — 2018. — Vol. 26, № 2. — С. 280–289. — Бібліогр.: 6 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: 20M18, 20M20,05C05.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188414
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titleSpectral properties of partial automorphisms of a binary rooted treeuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
07-Kochubinska.pdf
Розмір:
331.98 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: